# SDR CALA2024102400917

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N27267
- Make and model: Boeing 737-8
- Aircraft serial: 67522
- Aircraft time: 7,707 hours, 2,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVHD EMER EXIT NOT ARMED LIGHT NEEDS RELAMPED ANNUNCIATOR - CKS OKAY.
